I ve got a problem on my cycle !

  1. Registered User
    MickeyMouse's Avatar
    Join Date
    Dec 2004
    Age
    32
    Posts
    20
    Answers
    0

    I ve got a problem on my cycle !


    I m in the 8 week of the following cycle :

    week 1/4 turanabol 40mg/day
    week 1/12 testo cypionate 500mg/w
    week 1/11 equipoise 400mg/w

    I gained 12 lbs in the 4 firsts weeks but since i ve stopped turanabol i ve only gained 2/3 lbs in the last 4 weeks.
    I m now planning to stop my cycle after this week
    What do u think of that ? Should i stop or no ? What s the matter ?

    thx

  2. Registered User
    hethcliff's Avatar
    Join Date
    Apr 2004
    Age
    32
    Posts
    305
    Answers
    0


    3lbs a week would still put you at 36lbs for the cycle. thats pretty damn good.
  3. Registered User
    MickeyMouse's Avatar
    Join Date
    Dec 2004
    Age
    32
    Posts
    20
    Answers
    0


    no 3 lbs for the whole 4 last weeks
    •   
       

  4. Board Supporter
    raybravo's Avatar
    Join Date
    Oct 2002
    Age
    33
    Posts
    676
    Answers
    0


    whether u stop ur cycle or not is another matter, but if u do continue the cycle, please dont change ur diet to such a degree that u spend the next 2 weeks getting fat, that would suck, ive seen so many people do that mistake, in an attempt to get gains going again, they eat everything under the sun and end the cycle looking like donuts, its not pretty at all !
    up your proteins a little, reduce training volume, rest more, these are the only things ucan do, after this, whether u stop ur cycle or continue doesnt matter much, but if it was me, i always stick to the original plan.
  5. Registered User
    Skye's Avatar
    Join Date
    Apr 2003
    Posts
    1,946
    Answers
    0


    Quote Originally Posted by MickeyMouse
    I m in the 8 week of the following cycle :

    week 1/4 turanabol 40mg/day
    week 1/12 testo cypionate 500mg/w
    week 1/11 equipoise 400mg/w

    I gained 12 lbs in the 4 firsts weeks but since i ve stopped turanabol i ve only gained 2/3 lbs in the last 4 weeks.
    I m now planning to stop my cycle after this week
    What do u think of that ? Should i stop or no ? What s the matter ?

    thx
    have you checked your gear?
  6. Registered User
    hethcliff's Avatar
    Join Date
    Apr 2004
    Age
    32
    Posts
    305
    Answers
    0


    Quote Originally Posted by MickeyMouse
    no 3 lbs for the whole 4 last weeks
    in that case.... do as the others suggested. are you sure you are taking in enough calories to gain weight? high protien, like 3-400 grams?

    is your injectable gear from a trusted source? is this ug lab or human grade stuff?
  7. Registered User
    CarryOnTheChaos's Avatar
    Join Date
    May 2004
    Age
    32
    Posts
    387
    Answers
    0


    i would make sure your taking in enough protein but as stated above...MAKE SURE YOU ARE NOT overtraining and also be sure to get plenty of rest.

    I always go for 10 hours of sleep when im ON waking up in the middle to suck a shake down and go back to sleep.

    45 minutes maximum training for large body parts and 30 minutes maximum for smaller ones...sometimes LESS really is MORE, IMO.

    regards,
    COTC
  8. Registered User
    MickeyMouse's Avatar
    Join Date
    Dec 2004
    Age
    32
    Posts
    20
    Answers
    0


    Hello
    Thx for ur advices
    First i have to say my diet and training are both ok, as u can see i ve gained 12lbs the first month so i think there is no problem here
    Secondly u suggested me to take rest but that s what i did in the 5st week, i ve taken 5 days of rest.
    I m not overtraining, no more than 1 hour each time, 5 days a week and my gears are not fake (90% of chance to be ok)

    Maybee i m not responding well to those injectables ? My last cycle was M1T/4AD and i ve gained 10lbs of it, this time i ve gained 12lbs from tura and a **** from injectables .. or maybee i m not responding well to long time cycle .. i dont know
  9. Get big or die trying
    Sticks's Avatar
    Join Date
    Feb 2004
    Age
    32
    Posts
    898
    Answers
    0


    90% chance of your gear being real? I wouldn't use anything unless I was 100% sure of it being legit. Sounds like to me your turanabol and EQ are legit, but the test is either underdosed or just fake.

    Are you getting any other effects from the gear, good or bad. Increased BP, strength, bloat. These are all things that you might expect to see on a cycle of test. Is this your first cycle?
  10. Registered User
    MickeyMouse's Avatar
    Join Date
    Dec 2004
    Age
    32
    Posts
    20
    Answers
    0


    I have to admit i have very low strength gain since i ve stopped tura.
    For the bloat, week 2-7 i was taking proviron so i ve no bloat and i ve got a bit of acnee and a libido a bit increase .. u see i ve got effects but really very low .. but i really dont think my testo is fake, i m sure of my source.
    Yes it s my first cycle of injectables, my last and first was M1T/4AD
  •   

      
     

Similar Forum Threads

  1. erection problems on my first cycle.
    By Rnunez91 in forum Anabolics
    Replies: 58
    Last Post: 08-31-2013, 01:07 AM
  2. I've got bad gas "on" cycle PeeUuuu
    By Jim Mills in forum Anabolics
    Replies: 10
    Last Post: 10-23-2008, 11:14 AM
  3. Vets got opinions on my cycle?
    By TheGreatHunt in forum Anabolics
    Replies: 2
    Last Post: 12-06-2005, 04:49 PM
  4. cardio on my cycle?
    By csrulez in forum Anabolics
    Replies: 18
    Last Post: 03-22-2004, 09:43 PM
  5. Please help me on my cycle...Chemo please read too
    By Testomax69 in forum Anabolics
    Replies: 5
    Last Post: 12-02-2003, 02:40 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in